# SDR SWAA2024082628758

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,957 hours, 36,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY (L2) DOOR LOWER LINER PAN CRACKED AT SUPPORT BRACKET<[01] REMOVED AND REPLACED AFT ENTRY (L2) DOOR LOWER LINER PAN PER AMM 52-13-61
